# SDR HEEA968220

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 23039791
- Condition: Below Limits
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED: MEASURED .0034 BELOW MINIMUM LIMITS OF .8994 ON COUPLING'S EXTERNAL SPLINES.  SERIAL NUMBER 65243 AND S/N 65246 9-17-96 AND SERIAL NUMBER 64938
